# SDR MYWA110058

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N742EH
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 26,846 hours, 10,879 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  LT PACK TRIP OFF LIGHT ON, ON THE GROUND.  REMOVED AND REPLACED LT AIR CYCLE MACHINE AND PERFORMED OPERATIONAL CHECK IAW AMM REF 21-51-04 OPS CHECKS GOOD.
